MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from the right eye of a (b)(6)year old male patient approximately eight (8) months postoperatively, due to both distance and near vision impaired and myopic shift.
 
Additional Manufacturer Narrative
Based on the clarification provided by the clinic on 08/04/2016; a serious injury did not occur.Additional information regarding the patient's dry eye treatment was added.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5848846
Report Number3008401069-2016-00014
Device Sequence Number16247558
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA554-0415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2016
Supplement Report FDA Received Date09/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR